MathSciNet Relay Station
MathSciNet bibliographic data
MR1002037 (90h:17018) 17B35 (16A24 17A70 22E70)
Manin, Yu. I. Multiparametric quantum deformation of the general linear supergroup. Comm. Math. Phys. 123 (1989), no. 1, 163–175.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement